MathSciNet Relay Station
MathSciNet bibliographic data
MR2728662 (2011j:34029) 34A37 (34C25 34C37 47J30 58E05)
Zhang, Hao; Li, Zhixiang Periodic and homoclinic solutions generated by impulses. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 39–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement